Alert archive / New Mexico / Flash Flood Warnings in 2014

Flash Flood Warning 70, NWS Albuquerque, NM

September 21, 20144 counties in New Mexico

NWS Albuquerque, NM issued this flash flood warning at Sep 21, 2014, 4:36 PM MDT for 4 counties in New Mexico. It was in force for 114 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 21, 2014, 4:36 PM MDT (22:36 UTC)
Expired
Sep 21, 2014, 6:30 PM MDT
In force
114 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties De Baca County, NM, Guadalupe County, NM, Quay County, NM, Roosevelt County, NM

The radar

The Cannon AFB radar (KFDX), 45 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.6 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2014-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 750 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2014-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
750 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
811 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

114 
WGUS55 KABQ 212236
FFWABQ
NMC011-019-037-041-220030-
/O.NEW.KABQ.FF.W.0070.140921T2236Z-140922T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
436 PM MDT SUN SEP 21 2014

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN DE BACA COUNTY IN EAST CENTRAL NEW MEXICO
  EAST CENTRAL GUADALUPE COUNTY IN EAST CENTRAL NEW MEXICO
  SOUTHWESTERN QUAY COUNTY IN EAST CENTRAL NEW MEXICO
  EXTREME NORTHWESTERN ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO

* UNTIL 630 PM MDT

* AT 432 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
   VERY HEAVY RAIN FROM THUNDERSTORMS NEAR HOUSE...OR ABOUT 23       
   MILES NORTHEAST OF FORT SUMNER. THE STORMS PRODUCING VERY HEAVY   
   RAIN WERE MOVING EAST...BUT THE STORMS WERE TRAINING ACROSS THE   
   SAME AREA. ANOTHER ONE INCH OR MORE OF RAIN WILL CREATE           
   SIGNIFICANT FLASH FLOODING IN AND AROUND HOUSE...WITH EXCESSIVE   
   RUNOFF INTO THE EARLY EVENING HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 3481 10429 3472 10377 3452 10376 3469 10441

$$

40
2 follow-up statements
148 
WGUS75 KABQ 220005
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
605 PM MDT SUN SEP 21 2014

NMC011-019-037-041-220030-
/O.CON.KABQ.FF.W.0070.000000T0000Z-140922T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DE BACA NM-GUADALUPE NM-QUAY NM-ROOSEVELT NM-
605 PM MDT SUN SEP 21 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM MDT FOR
EXTREME NORTHWESTERN ROOSEVELT...SOUTHWESTERN QUAY...EAST CENTRAL
GUADALUPE AND NORTHEASTERN DE BACA COUNTIES...

AT 600 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE LIGHT TO MODERATE RAIN NEAR HOUSE...OR ABOUT 22 MILES 
NORTHEAST OF FORT SUMNER. THE STORM PRODUCING RAIN WAS NEARLY 
STATIONARY. UP TO 4 INCHES OF RAIN HAS FALLEN OVER A WIDESPREAD AREA 
AROUND HOUSE. FLASH FLOODING MAY BE OCCURRING ALONG HIGHWAYS 252 AND 
312 AND ALONG TRUCHAS CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3481 10429 3472 10377 3452 10376 3469 10441

$$


34
295 
WGUS75 KABQ 220036
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
636 PM MDT SUN SEP 21 2014

NMC011-019-037-041-220046-
/O.EXP.KABQ.FF.W.0070.000000T0000Z-140922T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DE BACA NM-GUADALUPE NM-QUAY NM-ROOSEVELT NM-
636 PM MDT SUN SEP 21 2014

...THE FLASH FLOOD WARNING HAS EXPIRED FOR EXTREME NORTHWESTERN
ROOSEVELT...SOUTHWESTERN QUAY...EAST CENTRAL GUADALUPE AND
NORTHEASTERN DE BACA COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS 
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE AROUND HOUSE...BUT THE 
THREAT FOR FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING 
HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3481 10429 3472 10377 3452 10376 3469 10441

$$

34

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Sep 21, 3:50 PM MDT, 46 minutes earlier.

Area forecast discussion, Sep 21, 3:50 PM MDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
350 PM MDT SUN SEP 21 2014

.SYNOPSIS...
SHOWERS AND STORMS SOME WITH HEAVY RAIN...WILL PERSIST THROUGH
MONDAY. AN UPPER LEVEL STORM SYSTEM TO OUR WEST WILL  SLOWLY TRACK
THROUGH THE CENTRAL AND SOUTHERN ROCKIES MONDAY. MONSOON
MOISTURE...ALONG WITH A SUSTAINED EASTERLY UPSLOPE FLOW... WILL
PERSIST OVER NEW MEXICO...WILL COMBINE TO PRODUCE POTENTIAL FOR
HEAVY RAINFALL AND FLASH FLOODING. LOCATIONS WHICH HAVE RECEIVED
HEAVY RAINFALL RECENTLY WILL BE MOST SUSCEPTIBLE TO FLASH FLOODING
ALONG WITH BURN SCARS. A DRIER WEATHER PATTERN WILL DEVELOP BY
TUESDAY. CHANCES FOR SHOWERS AND STORMS MAY INCREASE TOWARDS THE END
OF THE WORK WEEK AND OVER THE COMING WEEKEND AS A WEAK LOW PRESSURE
SYSTEM DRIFTS TOWARD EASTERN NEW MEXICO AND ANOTHER STRONG UPPER LOW
PRESSURE SYSTEM MOVES IN FROM THE WEST.

&&

.DISCUSSION...
WEATHER PATTERN TO REMAIN ACTIVE THROUGH MONDAY BEFORE CHANCES FOR
SHOWERS AND STORMS TAPER OFF. ADDED REMAINING PORTIONS OF SOCORRO
AND LINCOLN COUNTIES TO THE FLASH FLOOD WATCH. OVERALL DID NOT MAKE
A LOT OR SIGNIFICANT CHANGES TO THE GRIDS...BUT DID INCREASE POPS
FOR MONDAY ESPECIALLY CENTRAL MT CHAIN EASTWARD.

DRYING MAY NOT PUSH IN AS AGREESIVELY AS THE GFS SO HUNG ONTO LOW
POPS IN THE NW A BIT LONGER. ALSO GFS INDICATES MORE DRYING IN THE
LOW LEVELS BY TUESDAY NIGHT SO MAY NOT HAVE LOW TEMPERATURES LOW
ENOUGH IF THIS MODEL IS THE ONE THAT WORKS OUT.

CHANCES FOR CONVECTION MAY INCREASE AGAIN AFTER WEDNESDAY. MODELS
INDICATE THE CURRENT UPPER LOW WILL MOVE THROUGH THE ROCKIES THEN
SLOW DOWN AND EVEN RETROGRADE AROUND THE BUILDING UPPER HIGH
CIRCULATION...WHICH MIGHT INCREASE CHANCES FOR PRECIPITATION FROM
THE CENTRAL MT CHAIN EASTWARD. THIS POSSIBILITY COVERED IN THE GRIDS
CURRENTLY.

ANOTHER VERY DEEP TROUGH STILL FORECAST TO MOVE INTO THE WEST COAST
THIS WEEKEND. THIS COULD INCREASE CHANCES FOR PRECIPITATION AGAIN
OVER MUCH OF THE REGION.

&&

.FIRE WEATHER...
ACTIVE DAY CONTINUES ACROSS THE STATE. MODERATE TO HEAVY RAIN WILL
PERSIST ACROSS PORTIONS OF THE EAST CENTRAL PLAINS THROUGH THE REST
OF THE AFTERNOON...AND MAY EXPAND NORTHWARD THROUGH THE LATE AFTN
AND EVE. WIDESPREAD WETTING RAINS ARE EXPECTED. MEANWHILE... LIFT
AHEAD OF THE UPPER LOW MOVING NE OVER NEVADA WILL CONTINUE TO
SUPPORT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH THE
EVENING ACROSS WESTERN AND PERHAPS CENTRAL AREAS. AS THE TROUGH AXIS
COMES ACROSS THE STATE OVERNIGHT AND MONDAY MORNING...DRY AIR WILL
MOVE INTO NW NM...WHILE SHOWERS AND THUNDERSTORMS PREVAIL AHEAD OF
THE TROUGH AXIS ACROSS CENTRAL AND EASTERN NM. THUS...A PRETTY WET
PERIOD ON TAP FOR THE NEXT 24-30 HOURS...ESPECIALLY FOR THE
SOUTHEAST HALF OF THE AREA. HIGH HUMIDITIES WILL BE THE RULE...WHILE
TEMPERATURES REMAIN NEAR OR BELOW NORMAL THROUGH MONDAY. VENTILATION
WILL ALSO DECREASE MONDAY...WITH POOR TO FAIR VENTILATION PREVAILING
ACROSS MUCH OF THE CENTRAL AND SOUTHERN AREAS.

THE DRYING AND WARMING TREND WILL BEGIN TUESDAY AS FLOW ALOFT
BECOMES NWLY DUE TO AN UPPER LEVEL RIDGE BUILDING OVER ARIZONA.
DRIER AIR WILL CONTINUE TO FILTER INTO THE STATE LIMITING STORM
POTENTIAL. A FEW STORMS MAY DEVELOP ACROSS THE NORTHEAST OR ACROSS
ZONE 109...BUT COVERAGE WILL BE FAR LESS. VENTILATION WILL CHANGE
LITTLE FROM MONDAY.

THE UPPER RIDGE WILL CONTINUE TO BUILD OVER AZ AND WESTERN NM
WEDNESDAY AND THURSDAY. RESIDUAL MOISTURE MAY SPARK A FEW
STORMS...MAINLY ACROSS THE HIGHER TERRAIN AND PERHAPS PORTIONS OF
THE EASTERN PLAINS. MEANWHILE...MODELS ARE NOW FORECASTING THE THE
AFOREMENTIONED UPPER LOW TO SLIDE OVER AND AROUND THE HIGH AND
ACTUALLY RETROGRADE BACK TOWARD NM BY FRIDAY MORNING. NOT TOTALLY
SOLD ON THAT PART OF THE SOLUTION...YET. OTHERWISE...WILL STILL BE
POCKETS OF POOR TO FAIR VENTILATION WEDNESDAY AND THURSDAY DUE TO
LIGHT TRANSPORT WINDS.

MODELS CONTINUE TO SUGGEST A DEEP TROUGH OR CLOSED LOW MOVING ACROSS
THE WESTERN CONUS FRIDAY THROUGH THE WEEKEND. THERE ARE STILL TIMING
AND STRENGTH INCONSISTENCIES...BUT ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS MAY BE ON TAP.

34

&&

.AVIATION...
18Z TAF CYCLE
MVFR/IFR CIGS WILL CONTINUE ACROSS MUCH OF EC/SE NM THIS AFTN DUE
TO ABUNDANT MOISTURE ADVECTING INTO THE AREA. SHRA AND ISOLD TSRA
WILL CONTINUE ACROSS THE EAST...MOST WIDESPREAD SHRA ACROSS THE
SE. LOCALIZED LIFR CONDITIONS ARE POSSIBLE IN THE HEAVIEST
RAIN. SHRA/TSRA WILL EXPAND IN COVERAGE ACROSS THE WEST THIS AFTN
GENERALLY AFT 20Z...AS UPPER LOW OVER NEVADA SHIFTS NEWD. THE
TROUGH AXIS WILL SHIFT OVER NM OVERNIGHT AND EARLY MONDAY MORNING.
AHEAD OF IT...MAINLY ACROSS CENTRAL AND EASTERN NM...STORMS WILL
CONTINUE OR REDEVELOP. LOW CLOUDS AND PERHAPS SOME REDUCED VSBYS
ARE ALSO POSSIBLE WHERE ITS NOT RAINING AFTER SUNSET ACROSS THE
EAST. IN SHORT...A VERY ACTIVE NEXT 24-30 HOURS ARE ON TAP.

34

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  86  60  80  54 /  30  50  30   5
DULCE...........................  83  54  75  45 /  50  60  60  10
CUBA............................  80  56  74  48 /  30  40  50  10
GALLUP..........................  84  50  78  45 /  40  40  20   5
EL MORRO........................  76  51  74  47 /  50  60  30  10
GRANTS..........................  80  51  77  49 /  40  50  40  20
QUEMADO.........................  78  51  75  51 /  50  50  40  20
GLENWOOD........................  82  54  80  53 /  40  40  40  20
CHAMA...........................  77  48  69  42 /  50  60  60  20
LOS ALAMOS......................  77  57  71  54 /  40  50  60  20
PECOS...........................  71  56  68  52 /  50  60  70  20
CERRO/QUESTA....................  76  51  71  46 /  40  50  60  20
RED RIVER.......................  71  45  63  42 /  50  60  60  20
ANGEL FIRE......................  71  40  67  39 /  50  60  60  20
TAOS............................  78  53  71  47 /  30  40  50  20
MORA............................  70  50  67  48 /  50  70  70  20
ESPANOLA........................  82  54  74  52 /  30  40  50  20
SANTA FE........................  76  53  70  52 /  30  60  60  20
SANTA FE AIRPORT................  79  55  73  54 /  30  50  60  20
ALBUQUERQUE FOOTHILLS...........  79  62  74  58 /  30  50  50  20
ALBUQUERQUE HEIGHTS.............  81  63  78  61 /  30  50  50  20
ALBUQUERQUE VALLEY..............  83  64  79  58 /  30  50  50  20
ALBUQUERQUE WEST MESA...........  81  63  78  59 /  30  50  50  20
LOS LUNAS.......................  83  61  79  58 /  30  50  50  20
RIO RANCHO......................  82  63  78  60 /  30  40  50  20
SOCORRO.........................  82  65  81  61 /  40  60  60  20
SANDIA PARK/CEDAR CREST.........  78  57  71  55 /  40  50  60  20
TIJERAS.........................  78  59  73  56 /  40  50  60  20
MORIARTY/ESTANCIA...............  78  52  73  48 /  50  60  70  20
CLINES CORNERS..................  72  56  69  53 /  60  70  70  20
GRAN QUIVIRA....................  73  58  72  55 /  50  60  70  20
CARRIZOZO.......................  76  64  74  58 /  50  60  60  30
RUIDOSO.........................  69  59  68  53 /  70  70  70  30
CAPULIN.........................  72  57  71  52 /  40  50  60  20
RATON...........................  76  55  75  51 /  40  50  60  10
SPRINGER........................  75  53  72  50 /  40  60  60  10
LAS VEGAS.......................  72  51  69  50 /  50  60  70  20
CLAYTON.........................  75  56  73  56 /  30  40  50  20
ROY.............................  74  57  72  55 /  50  60  70  20
CONCHAS.........................  78  60  72  60 /  40  60  70  20
SANTA ROSA......................  77  61  73  61 /  60  60  60  20
TUCUMCARI.......................  82  62  75  62 /  40  50  60  20
CLOVIS..........................  80  63  73  59 /  60  60  60  30
PORTALES........................  80  63  74  61 /  60  60  60  30
FORT SUMNER.....................  79  64  74  60 /  60  60  60  20
ROSWELL.........................  81  65  77  62 /  70  60  60  30
PICACHO.........................  74  62  72  57 /  70  70  70  30
ELK.............................  70  60  70  55 /  70  70  80  30

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR THE FOLLOWING ZONES...
NMZ508-509-520-523>526-533>540.

&&
Hazardous weather outlook, Sep 21, 5:59 AM MDT, 10 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
559 AM MDT SUN SEP 21 2014

NMZ501>540-221200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
559 AM MDT SUN SEP 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT
PATCHY DENSE FOG WILL BE ENCOUNTERED NEAR AND EAST OF THE CENTRAL
MOUNTAIN CHAIN EARLY THIS MORNING. IMPACTED AREAS INCLUDE BUT ARE
NOT LIMITED TO LAS VEGAS...MORIARTY....EDGEWOOD...CLINES CORNERS...
TUCUMCARI...CLOVIS...ROSWELL AND RUIDOSO. SCATTERED TO NUMEROUS
THUNDERSTORMS ARE ALSO EXPECTED TODAY THROUGH THE OVERNIGHT. STORM
MOTIONS WILL BE SLOW AND RAINFALL COULD BECOME HEAVY. THIS MAY
LEAD TO LOCALIZED AREAS OF FLASH FLOODING... ESPECIALLY FOR AREAS
THAT HAVE RECENTLY RECEIVED HEAVY RAIN AS WELL AS OVER AND NEAR
RECENT AND OLDER BURN SCARS. ISOLATED LOCATIONS MAY RECEIVE UP TO
2 INCHES OF RAINFALL. A FEW STORMS MAY ALSO PRODUCE SMALL HAIL AND
WIND GUSTS TO 50 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED MONDAY...FOCUSED
FROM SOUTHWEST TO NORTHEAST NEW MEXICO AS WELL AS AREAS EAST OF
THE CENTRAL MOUNTAIN CHAIN. RAINFALL COULD BECOME HEAVY AT TIMES
WITH THE POTENTIAL FOR AT LEAST LOCALIZED FLASH FLOODING. A FEW STORMS
MAY ALSO PRODUCE SMALL HAIL AND WIND GUSTS TO 50 MPH AREAWIDE.
FEWER STORMS AND A DRIER PATTERN WILL TAKE HOLD BY TUESDAY INTO
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS...HAIL AND ANY
FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE
AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.

41

In the hours before

Local storm report, Sep 21, 1:40 PM MDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
140 PM MDT SUN SEP 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FLASH FLOOD      3 NE RUIDOSO            33.36N 105.64W
09/21/2014                   LINCOLN            NM   EMERGENCY MNGR

            FLOODING ON STATE ROAD 246 AT MILE MARKERS 4...27-29
            AND 55-56. PAVEMENT DAMAGED AT MILE MARKER 29.

&&

EVENT NUMBER ABQ1401156

CHJ

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 5:00 AM MDTAreal Flood AdvisoryABQChaves2 hr
Sep 21, 7:27 AM MDTAreal Flood AdvisoryABQChaves, Lincoln2 hr
Sep 21, 9:44 AM MDTAreal Flood AdvisoryABQChaves, Lincoln3 hr
Sep 21, 10:22 AM MDTAreal Flood AdvisoryABQChaves, De Baca, Guadalupe, Lincoln, Roosevelt3 hr
Sep 21, 10:55 AM MDTAreal Flood AdvisoryABQColfax, Harding, Mora, San Miguel110 min
Sep 21, 12:01 PM MDTFlash Flood WarningABQChaves119 min
Sep 21, 12:50 PM MDTAreal Flood AdvisoryABQChaves, De Baca, Lincoln, Roosevelt3 hr
Sep 21, 2:39 PM MDTFlash Flood WarningABQRoosevelt3 hr
Sep 21, 2:45 PM MDTAreal Flood AdvisoryABQChaves, De Baca, Guadalupe3 hr
Sep 21, 2:49 PM MDTAreal Flood AdvisoryABQSocorro116 min
Sep 21, 3:14 PM MDTFlash Flood WarningABQDe Baca2 hr
Sep 21, 3:40 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe, Quay, Roosevelt3 hr
Sep 21, 3:45 PM MDTAreal Flood AdvisoryABQQuay, Union2 hr
Sep 21, 4:15 PM MDTAreal Flood AdvisoryABQSocorro90 min
Sep 21, 5:01 PM MDTAreal Flood AdvisoryABQChaves89 min
Sep 21, 5:09 PM MDTAreal Flood AdvisoryABQCurry111 min
Sep 21, 5:39 PM MDTFlash Flood WarningABQCurry, Quay3 hr

Nearby

Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.